Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Pain, headache, vomiting sensation since insertion of tube in ear. Severe pain on burping, sneezing. Normal?

I just got a tube put into my right ear. I have be in pain, have headaches since I got them in that makes me want to throw up. If i throw up it hurts my ear (which never happened before) if i burg, cough, sneeze , blow my nose it hurts. is this normal i am 23 years old and never had tubes before. It also hasn t helped my hearing I feel like it got worse
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
THE TUBES ARE MOSTLY PUT IN EARS TO HAVE DRAINAGE OF THE MUCOUS PLUGS IN THE SINUSES
THROATS AND EUSTACHIAN TUBES
IT IS NORMAL AS THE DRAINAGE IS THERE YOU WILL SLOWLY BE RELIEVED OF PRESSURE AND HEAD ACHES AND HEARINGREVERSAL
THE BURB CAN CAUSE MOVING OF EUSTACHIAN TUBES WHICH CAUSES PAIN
IT WILL TAKE 3 WEEKS MINIMUM TO GET BACK
YOU MUST BE HAVING PAIN KILLERS ANTI ALLERGICS AND ANTIBIOTICS SUGGESTED BY YOUR DOCTOR
DONT WORRY YOU WILL BE FINE SOON
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor